• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

struggling

T

twin keck

Active member
Joined
Oct 25, 2009
Messages
29
Location
LEICESTERSHIRE
im going to write this maybe it will help me. its 2.35am again and im wide awake.over the past few months ive been cutting out my meds. i stopped risperdone 5 months ago and i am down to a quater of a tablet of mirtazipine a night. over the last 3 weeks i have slept only a few hours a night. last week i started chatting in my head and thought nothing of it. then by saturday i reliased that i was answering the voice in my head out loud. i know that the last few days of that they were getting worse with the language etc.so i took half an anti psy.next day i was fine and i slept 11 hrs. yesterday i was fine and slept well.tonight i feel terrible my head wont shut up and i feel a bit confused. ive taken half a anti psy. im worried my psychosis is coming back.dont know what to do. tell my psy doc tommorow on the phone. or goto my docs and tell him and see if he can help me with my sleep. i think that its the lack of sleep messing me up. or am i delusional about that.:scared:
 
D

dreambuggieII

Guest
take it easy, it must be difficult.

hope your doctors goes well and try and see them as soon as you can. Otherwise take the meds if you're in distress.
 
T

twin keck

Active member
Joined
Oct 25, 2009
Messages
29
Location
LEICESTERSHIRE
thanks

dont know what to do for the best. if i go to the psy doc he will put me straight back on the meds and that means more years of my life wasted in the fog of sedation. i really want to come off them. im convinced it has something to do with my lack of sleep.yet again i know that there is a fair % of relapses with my illness.i feel bloody awful because i aint taken anti psys for ages and its really knocked me about. i could go to my gp but with my mh record im thinking that he will just say talk to my psyh doc because he knows me best. i was bad last night because i was really worried about going back to my old ways i thought they were behind me. it was a strange feeling it was like there was a thin membrain in my head and i could feel all the voices and the paranoia behind it just waiting to break through. my first episode lasted 3 years. 2 1/2 years of that i didnt know i was ill and i just struggled until someone took me to the docs cause i was a mess.im in the fog of the anti psy at the moment so i cant think straight. i can feel the bubble of anxiety in the back ground and i do not want that thing back it crippled me.i aint got a cpn anymore to call anymore otherwise i would have been straight on the phone. i just dont know what to do for the best. i have a list of indicators to give me referance and im meeting a few of them which worries me. need to clear my head and decide what to do i think. sorry for boreing everyone with my stupidity.guilt!
 
keepsafe

keepsafe

Well-known member
Joined
Dec 15, 2008
Messages
13,623
Hey twin keck - I would tell your doctor or you psych about the cutting out of the tablets - but also the WHY you did this. I was on respiridone and I hated it, it was like having no emotion whatsoever. I have since changed to aripiprazole and found this a lot better for me anyway, the voices are not as violent and persistent - I get some rest from them now. Also I dont know if it was a good idea cutting the tablets down on your own, this in itself could bring on some of the symptoms. Please seek help with the docs

Good luck
KS
 
Q

quality factor

Guest
Hi. However well intentioned you were about reducing your meds, as KS says it is not wise to reduce them on your own. It should be done with professional guidance and support.
Speak to your GP or psychiatrist .

QF.
 
D

diddypinks

ACCOUNT CLOSED
Joined
Jun 7, 2009
Messages
1,946
i agree with quality factor i like you thought id reduce my meds by half and i as a mess. maybe you might like to have a medication review respiradone is extremely sedating i'm on quitiapine and able to function better now than when i was on respiradone. get help from a professional because coming off your meds on your own might make you ill. goodluck diddy:)
 
Thread starter Similar threads Forum Replies Date
W Hearing Voices Forum 3
R Hearing Voices Forum 4
S Hearing Voices Forum 4
G Hearing Voices Forum 12
Top